# SDR CA020213006

- Difficulty date: February 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 502 hours
- Engine: Garrtt TFE7312
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON A TRIP FROM HOUSTON TO CALGARY, VIBRATION OCCURRED IN AIRCRAFT, RT GENERATOR FAILED, THE AIRCRAFT DIVERTED TO WICHITA WHERE THE RT STARTER/GENERATOR WAS REPLACED. AIRCRAFT AND COMPONENT TIME 871.0 HOURS, 454 CYCLES.
